# SDR DXTA2025121506108

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0415
- Aircraft time: 1,006 hours, 693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 009851
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DID NOT ILLUM IN ON, ILLUM IN ARM EXCEPT AFT EXIT LIGHT & TOW KICK LIGHT IN SEAT 9.  CHARGED BATTERIES FOR 30 MINS. SAME, CHARGED BATTERIES AGAIN FOR 30 MINS SAME.  POWERED ACFT & PERFORMED OPS CHECK IAW AMM, ALL LIGHTS CAME ON. SYS OPS CHECKS GOOD IAW AMM . POWERED DOWN ACFT &  CHKD WHAT PILOT PERFORMED WITH BATTERIES CONNECTED BUT POWER OFF. IN ON, NO LIGHTS, BUT IN ARM, ALL LIGHTS BUT AFT RT, & TOE LIGHT CAME ON,  ONLY 4.7 VOLTS ON BATTERY. CHARGED 30 MINS & STILL READING 4.7 VOLTS. POWER & GROUND GOOD AT CONNECTOR. OTHER BATTERIES READING 24 VOLTS. REMOVED NR 1, 2, 3, & 4 & REPLACED WITH NEW BATTERIES.  CHARGED & PERFORMED SYS OPS CHK, NO DEFECTS NOTED. OPS CHKD GOOD IAW AMM 33-50-06.
